# SDR SWAA2018070323298

- Difficulty date: July 1, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY FAILED TEST AT LOCATION M1675.  R&R POWER SUPPLY IAW AMM.
